Convolution properties of a new subclass of the class of close-to-convex functions

C. Ramesha, T. Mohandas

Research output: Contribution to journalArticle

Abstract

In this paper, we introduce and study the subordination and convolution properties of the class Jα, a subclass of the class Jα of close-to-convex functions. The coefficient bounds and the effect of certain integral operators on Jα. are discussed. It is derived that the class Jα is closed under convolution.

Original languageEnglish
Pages (from-to)243-254
Number of pages12
JournalIndian Journal of Mathematics
Volume59
Issue number2
Publication statusPublished - 01-08-2017

Fingerprint

Close-to-convex Functions
Convolution
Coefficient Bounds
Subordination
Integral Operator
Closed
Class

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{b16db9330e5248f9a6ebda40578df96b,
title = "Convolution properties of a new subclass of the class of close-to-convex functions",
abstract = "In this paper, we introduce and study the subordination and convolution properties of the class Jα, a subclass of the class Jα of close-to-convex functions. The coefficient bounds and the effect of certain integral operators on Jα. are discussed. It is derived that the class Jα is closed under convolution.",
author = "C. Ramesha and T. Mohandas",
year = "2017",
month = "8",
day = "1",
language = "English",
volume = "59",
pages = "243--254",
journal = "Indian Journal of Mathematics",
issn = "0019-5324",
publisher = "Allahabad Mathematical Society",
number = "2",

}

Convolution properties of a new subclass of the class of close-to-convex functions. / Ramesha, C.; Mohandas, T.

In: Indian Journal of Mathematics, Vol. 59, No. 2, 01.08.2017, p. 243-254.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Convolution properties of a new subclass of the class of close-to-convex functions

AU - Ramesha, C.

AU - Mohandas, T.

PY - 2017/8/1

Y1 - 2017/8/1

N2 - In this paper, we introduce and study the subordination and convolution properties of the class Jα, a subclass of the class Jα of close-to-convex functions. The coefficient bounds and the effect of certain integral operators on Jα. are discussed. It is derived that the class Jα is closed under convolution.

AB - In this paper, we introduce and study the subordination and convolution properties of the class Jα, a subclass of the class Jα of close-to-convex functions. The coefficient bounds and the effect of certain integral operators on Jα. are discussed. It is derived that the class Jα is closed under convolution.

UR - http://www.scopus.com/inward/record.url?scp=85031127166&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85031127166&partnerID=8YFLogxK

M3 - Article

VL - 59

SP - 243

EP - 254

JO - Indian Journal of Mathematics

JF - Indian Journal of Mathematics

SN - 0019-5324

IS - 2

ER -